# SDR V0JA201910210006

- Difficulty date: October 16, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N165PB
- Make and model: Gulstm 200
- Aircraft serial: 165
- Aircraft time: 6,508 hours, 4,130 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Sensor
- Part number: 416434
- Condition: Faulted
- Location: Battery
- Part time: 6,508 hours, 4,130 cycles
- Component: Battery, Saft
- Component part number: 4017821
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RH MAIN BATTERY OVERHEAT MESSAGE. INSPECTION FOUND BATTERY TEMP SENSOR FAULTY.
